Threads

See more results

Topics

Usernames

Mumsnet Logo
Please
or
to access all these features

Clotting a week after medical termination does anybody have experience of this
1

avachops · 04/09/2019 08:48

I had a medical termination on Friday (please no judgment I’m having a really tough time) at about 6wks, took the oral tablet and 4 vaginal ones at the same time. I passed one big clot over the weekend but bleeding was light, but from Monday morning I’ve been bleeding pretty heavily and have been passing quite big clots literally every time I go to the toilet. I really don’t know if this is normal and if it continues today am planning to ring the Marie Stopes helpline, but has anybody been through similar? As reading other accounts it seems to be one big clot and then tapering off, mine seems never ending and is also starting to smell. Also if I do have an infection should I go to the GP or to A&E? Sorry if triggering or TMI x

OP's posts:
Please
or
to access all these features

Ellabella989 · 04/09/2019 08:57

I had one at 7 weeks a couple of years ago and from what I remember I passed one big clot (which I’m assuming was the pregnancy) after 6 hours of taking the tablets. I then had bad cramps and light bleeding for about 3 days and then it got heavy like a heavy period for about 5 days. It stopped after that and I got my period 36 days later and it then went back to 28 day cycles.
Does the abortion clinic you use have a helpline number to call? I would say it sounds fairly normal what you’re going through but if there’s an unpleasant smell then it could be the start of an infection. Do you feel hot/dizzy/nauseas at all? Can you take your temp as it would normally be a bit raised if an infection present. x

Please
or
to access all these features
Please create an account

To comment on this thread you need to create a Mumsnet account.